# SDR UPS803163

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 564932975
- Condition: Corroded
- Location: Fs 80-100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2 CHECK, MAINTENANCE FOUND CORROSION ON INNER SKIN BETWEEN LONGERONS 30L AND 32L, AT FS 1746.  REPLACED SKIN PER DOUGLAS DRAWING NR 5649329.
